Differential and Integral Equations

Remarks on Keel-Smith-Sogge estimates and some applications to nonlinear higher-order wave equations

Makoto Nakamura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Keel-Smith-Sogge estimates are considered in a general frame in terms of the harmonic analysis. The estimates are applied to the Cauchy problem for nonlinear higher-order wave equations, and the existence of global and almost-global solutions is shown.

Article information

Source
Differential Integral Equations, Volume 24, Number 5/6 (2011), 519-540.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356018917

Mathematical Reviews number (MathSciNet)
MR2809620

Zentralblatt MATH identifier
1249.35226

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations 35L75: Nonlinear higher-order hyperbolic equations

Citation

Nakamura, Makoto. Remarks on Keel-Smith-Sogge estimates
 and some applications to nonlinear higher-order wave equations. Differential Integral Equations 24 (2011), no. 5/6, 519--540. https://projecteuclid.org/euclid.die/1356018917


Export citation